We are supported by our readers, and we receive affiliate rewards when you click on and purchase from our links.

45 Best cough cold medicine in 2022 on Reddit [According to 52 Redditors]

With so many cough cold medicine options available in the market, choosing the one that is suitable for your needs can be confusing. Reddit is a place where a lot of people discuss doubts, experiences, and share recommendations. I used AI to analyze around 27 posts on different subreddit posts to make a list of 45 best cough cold medicine in 2022.

Based on what 52 Redditors think, here are the top-rated cough cold medicine in 2022. However, the best one is different for different use-cases. That’s why before purchasing one, make sure that the selection you’ve made solves all your cough cold medicine requirements.

Note: We monetize via commission model, we don’t include sponsored product placements in our best-sellers list. It means that we will only make money if you like our recommendations and purchase them after clicking our affiliate link.

10 Best cough cold medicine From Reputed Brands [According to Redditors]

IMAGE
NAME
CHECK PRICE

It doesn’t matter whether you need the best cough cold medicine, mid-range cough cold medicine or the cheapest option. The article intends to help people find the best one suited for your use case. While I’ve listed the 10 best cough cold medicine according to Redditors above, below are a few more options that have been mentioned on many subreddit posts.

1

Amazon Basic Care Daytime Severe and Nighttime Severe Cold and Flu Relief Combo Pack; Max Strength Cold and Flu Medicine For Aches, Sore Throat, Fever and Cough, 24 Fluid Ounces

Check On Amazon
Amazon Basic Care Daytime Severe and Nighttime Severe Cold and Flu Relief Combo Pack; Max Strength Cold and Flu Medicine For Aches, Sore Throat, Fever and Cough, 24 Fluid Ounces
Amazon Basic Care Daytime Severe and Nighttime Severe Cold and Flu Relief Combo Pack; Max Strength Cold and Flu Medicine For Aches, Sore Throat, Fever and Cough, 24 Fluid Ounces

Features

  • MULTI-SYMPTOM RELIEF: Each liquid dose relieves nasal congestion, sinus congestion and pressure, minor aches and pains, headache, fever, sore throat, and cough due to minor throat and bronchial irritation
  • NIGHTTIME ACTIVE INGREDIENTS: Amazon Basic Care Nighttime Cold and Flu contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant), doxylamine succinate (antihistamine) and phenylephrine HCl (nasal decongestant)
  • CONVENIENT COMBINATION PACK: Contains max strength cold and flu medicine for around-the-clock, multi-symptom relief of severe cold symptoms, daytime and nighttime
  • COMPARE TO Vicks NyQuil Severe and Vicks DayQuil Severe Cold and Flu active ingredients
  • DAYTIME ACTIVE INGREDIENTS: Amazon Basic Care Daytime Cold and Flu Relief contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant), guaifenesin (expectorant) and phenylephrine HCl (nasal decongestant)
2

Vicks DayQuil & NyQuil LiquiCaps, Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Day & Night Relief, 72 LiquiCaps (48 DayQuil, 24 NyQuil)

Check On Amazon
Vicks DayQuil & NyQuil LiquiCaps, Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Day & Night Relief, 72 LiquiCaps (48 DayQuil, 24 NyQuil)
Vicks DayQuil & NyQuil LiquiCaps, Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Day & Night Relief, 72 LiquiCaps (48 DayQuil, 24 NyQuil)

Features

  • Nyquil nighttime relief. Temporarily relieves common cold & Flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and Pains, fever, runny nose and sneezing so you can sleep
  • Multi-symptom relief with NyQuil Cold & Flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • Powerful cold symptom relief, day or night. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps
  • #1 Pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand
  • Dayquil non-drowsy, multi-symptom daytime relief. Temporarily relieves common cold & Flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
3

Vicks DayQuil and NyQuil Severe, Cough, Cold, Flu, Sore Throat, Fever, and Congestion Day and Night Relief, Maximum Strength, Green & Red, 48 Count (32 DayQuil + 16 NyQuil)

Check On Amazon
Vicks DayQuil and NyQuil Severe, Cough, Cold, Flu, Sore Throat, Fever, and Congestion Day and Night Relief, Maximum Strength, Green & Red, 48 Count (32 DayQuil + 16 NyQuil)
Vicks DayQuil and NyQuil Severe, Cough, Cold, Flu, Sore Throat, Fever, and Congestion Day and Night Relief, Maximum Strength, Green & Red, 48 Count (32 DayQuil + 16 NyQuil)

Features

  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need.Use only the dose cup provided
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
4

Cold & Cough, Mucinex Children's Multi-Symptom Day/Night Liquid, Very Berry, 8oz (2x4oz) Relieves Nasal & Chest Congestion, Thins & Loosens Mucus, Controls Cough, Reduces Fever, Soothes Sore Throat

Check On Amazon
Cold & Cough, Mucinex Children's Multi-Symptom Day/Night Liquid, Very Berry, 8oz (2x4oz) Relieves Nasal & Chest Congestion, Thins & Loosens Mucus, Controls Cough, Reduces Fever, Soothes Sore Throat
Cold & Cough, Mucinex Children's Multi-Symptom Day/Night Liquid, Very Berry, 8oz (2x4oz) Relieves Nasal & Chest Congestion, Thins & Loosens Mucus, Controls Cough, Reduces Fever, Soothes Sore Throat

Features

  • Alcohol-Free, Includes dosing cup
  • Night Time: Runny Nose & Sneezing
  • Night Time: Fever & Sore throat
  • Day Time: Chest Congestion & Breaks up Mucus
  • Day & Night: Relieves Stuffy Nose & Cough
5

Vicks DayQuil & NyQuil Severe Honey Cold and Flu Medicine, 12 oz Each, Maximum Strength, Relieves Cough, Sore Throat, Fever, Congestion

Check On Amazon
Vicks DayQuil & NyQuil Severe Honey Cold and Flu Medicine, 12 oz Each, Maximum Strength, Relieves Cough, Sore Throat, Fever, Congestion
Vicks DayQuil & NyQuil Severe Honey Cold and Flu Medicine, 12 oz Each, Maximum Strength, Relieves Cough, Sore Throat, Fever, Congestion

Features

  • POWERFUL RELIEF SO YOU CAN SLEEP. Don’t let your cold keep you up. NyQuil Severe Honey fights your worst cold and flu symptoms so you can rest
  • FEEL BETTER FAST. Life doesn’t stop when you have a cold. DayQuil Severe Honey fights your worst cold and flu symptoms so you can power through your day
  • COATS AND SOOTHES. DayQuil and NyQuil SEVERE Honey coat your throat and also help to soothe soreness and irritation
  • GREAT-TASTING, HONEY-LICIOUS FLAVOR
  • MAX STRENGTH MULTI-SYMPTOM RELIEF. Relieves cough, headache, fever, sore throat, minor aches & pains, nasal congestion, sinus pressure, fever, sneezing & runny nose
6

Amazon Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels; Cold Medicine, 48 Count

Check On Amazon
Amazon Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels; Cold Medicine, 48 Count

Features

  • COLD AND FLU: Influenza (flu) and the common cold are respiratory illnesses caused by viruses. A cold medicine like Cold & Flu Relief Multi-Symptom Daytime/Nighttime can help
  • PAIN RELIEVER AND FEVER REDUCER: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat
  • ACTIVE INGREDIENTS: Compare to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu
  • NIGHTTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, sneezing, runny nose, cough, and minor aches and pains
  • NON-DROWSY DAYTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains
7

Maximum Strength Mucinex Fast-Max Day Cold & Flu & Nightshift Night Severe Cold & Flu All In One, Fast Release, Powerful Multi-Symptom Relief, 40 caplets (24 Day time + 16 Night time)

Check On Amazon
Maximum Strength Mucinex Fast-Max Day Cold & Flu & Nightshift Night Severe Cold & Flu All In One, Fast Release, Powerful Multi-Symptom Relief, 40 caplets (24 Day time + 16 Night time)

Features

  • NIGHT TIME ACTIVE INGREDIENTS PER CAPLET: Contains Acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Phenylephrine HCI - Nasal Decongestant; Triprolidine HCI - Antihistamine
  • NIGHT TIME MULTI-SYMPTOM RELIEF: Maximum Strength Nightshift Severe Cold and Flu helps reduce fever, relieve cough, nasal congestion that leads to stuffy nose, minor aches and pains, headache, sneezing, runny nose, sore and itchy throat and allergy symptoms
  • No.1 TRUSTED COLD and COUGH BRAND: No.1 Cold and Cough brand doctors trust for themselves and their families and No.1 Pharmacist Recommended Expectorant
  • MAXIMUM STRENGTH MUCINEX FAST-MAX DAY COLD and FLU and NIGHTSHIFT NIGHT SEVERE COLD and FLU: Fast Release, Powerful Multi-Symptom Relief medicine. 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful medicine
  • DAY TIME MULTI-SYMPTOM RELIEF: Maximum Strength Day Time Cold and Flu helps reduce fever, relieve cough, chest, nasal and sinus congestion that can cause mucus buildup, sinus pressure, minor aches and pains, headache and sore throat
  • DAY TIME ACTIVE INGREDIENTS PER CAPLET: Contains Acetaminophen - Pain reliever; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant
8

Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

Check On Amazon
Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

Features

  • Theraflu Nighttime Severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors
  • Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night
  • Theraflu Nighttime Severe Cold and Cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg
  • The hot liquid provides a soothing effect. Perfect for day or night
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • Both can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
  • Theraflu Multi-Symptom Severe Cold comes in refreshing green tea and honey lemon flavors
  • Theraflu Multi-Symptom Severe Cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
  • HSA and FSA eligible product
9

Robitussin Maximum Strength Cough and Chest Congestion DM Non-Drowsy Liquid Box, 8 Fl Oz

Check On Amazon
Robitussin Maximum Strength Cough and Chest Congestion DM Non-Drowsy Liquid Box, 8 Fl Oz

Features

  • Suitable for adults and children 12 years and over
  • Raspberry flavored, daytime cough medicine delivers fast, effective cough relief
  • Robitussin Adult Maximum Strength Cough and Chest Congestion DM Max (8 fl. oz. Bottle), Non-Drowsy Cough Suppressant and Expectorant, Raspberry Flavor
  • HSA and FSA eligible product
  • Cough suppressant for non-drowsy control and relief for cough and an expectorant for relief of chest congestion
  • Maximum-strength formula with expectorant that thins and loosens mucus for productive coughs
10

Kids Cold Medicine for Ages 2+, Hyland's Naturals Kids Cold & Cough, Day and Night Value Pack, Grape Syrup, Cough Medicine for Kids, Nasal Decongestant and Allergy Relief, 4 Fl Oz Each

Check On Amazon
Kids Cold Medicine for Ages 2+, Hyland's Naturals Kids Cold & Cough, Day and Night Value Pack, Grape Syrup, Cough Medicine for Kids, Nasal Decongestant and Allergy Relief, 4 Fl Oz Each

Features

  • RELIEF OF COLD AND COUGH SYMPTOMS: Daytime - Temporarily relieves the symptoms of the common cold including nasal and chest congestion, runny nose, sore throat, sneezing, and cough
  • KEEPING FAMILIES HEALTHY: Hyland’s Naturals is a leading consumer health brand with more than a century of history making high quality products to help people live healthier and happier lives
  • EASY TO TAKE: Natural syrup to ease nasal and chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • SAFE AND GENTLE: Hyland's formulas are made with natural active ingredients and have no known drug interactions
  • 4 FL OZ OF EACH = UP TO 23 DOSES OF EACH of Hyland's 4 Kids Cold 'n Cough Day & Night Value Pack, Natural Grape Flavor
11

Amazon Basic Care Tussin DM Cough + Congestion Relief, Maximum Strength Liquid Cough Medicine, Raspberry Menthol Flavor, 8 Fluid Ounces

Check On Amazon
Amazon Basic Care Tussin DM Cough + Congestion Relief, Maximum Strength Liquid Cough Medicine, Raspberry Menthol Flavor, 8 Fluid Ounces

Features

  • MAXIMUM STRENGTH: Get maximum strength mucus relief from Amazon Basic Care, a brand you trust; maximum strength claim based on maximum daily dose of active ingredients
  • NON-DROWSY FORMULA: Don't let a nagging cough drag down your day; take this non-drowsy, alcohol-free daytime liquid cough medicine to relieve your cough and cold symptoms; for adults and children 12 and over
  • COUGH SUPPRESSANT: This cough syrup helps to control your cough; temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold
  • EXPECTORANT: Clear your excess mucus; each 20mL dose helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes
  • ACTIVE INGREDIENTS: This cough medicine contains dextromethorphan HBr (a cough suppressant) and guaifenesin (an expectorant) which compare to the active ingredients in Robitussin Maximum Strength Cough and Chest Congestion DM
12

Amazon Basic Care Nighttime Cold & Flu Relief, Pain Reliever, Fever Reducer, Cough Suppressant, Antihistamine, Cherry, 8 Fluid Ounces

Check On Amazon
Amazon Basic Care Nighttime Cold & Flu Relief, Pain Reliever, Fever Reducer, Cough Suppressant, Antihistamine, Cherry, 8 Fluid Ounces

Features

  • RELIEVES COLD & FLU SYMPTOMS: Amazon Basic Care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose.
  • NIGHTTIME COLD AND FLU RELIEF: Amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night.
  • EFFECTIVE: Acts as a pain reliever, fever reducer, cough suppressant and antihistamine.
  • GLUTEN FREE: This product is Gluten Free. Does not contain Pseudoephedrine; contains 10% ALCOHOL.
  • ACTIVE INGREDIENTS: Active ingredients are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.5 mg. Compare to the active ingredients of Vicks NyQuil Cold & Flu.
13

Amazon Basic Care Nighttime Cold & Flu Relief, Pain Reliever, Fever Reducer, Cough Suppressant & Antihistamine, 8 Fluid Ounces

Check On Amazon
Amazon Basic Care Nighttime Cold & Flu Relief, Pain Reliever, Fever Reducer, Cough Suppressant & Antihistamine, 8 Fluid Ounces

Features

  • POWERFUL NIGHTTIME RELIEF: Each dose relieves minor aches and pains, fever, sore throat, sneezing, runny nose and cough for up to 6 hours so you can rest
  • LIQUID MEDICINE: Amazon Basic Care Nighttime Cold and Flu Relief is a liquid medicine in original flavor; get the relief you need in a liquid
  • ACTIVE INGREDIENTS: Compare to NyQuil Cold and Flu active ingredients: acetaminophen (pain reliever and fever reducer), dextromethorphan HBr (cough suppressant), and doxylamine succinate (antihistamine)
  • MAXIMUM STRENGTH: Amazon Basic Care Nighttime Cold and Flu Relief provides maximum strength, multi-symptom relief to help you sleep
  • AGES 12 AND OLDER: This cold and flu medicine is safe for adults and children ages 12 and over; gluten free
14

Amazon Basic Care Maximum Strength Mucus DM, Expectorant and Cough Suppressant Extended-Release Tablets, 42 Count

Check On Amazon
Amazon Basic Care Maximum Strength Mucus DM, Expectorant and Cough Suppressant Extended-Release Tablets, 42 Count

Features

  • ACTIVE INGREDIENTS: Amazon Basic Care Maximum Strength Mucus Relief DM tablets contain dextromethorphan HBr and guaifenesin; compare to the active ingredients in Maximum Strength Mucinex DM
  • MAXIMUM STRENGTH: 1200 mg of guaifenesin and 60 mg of dextromethorphan HBr team up to take on your toughest cold
  • EFFECTIVE: Amazon Basic Care Maximum Strength Mucus-DM clears your chest congestion and eases the intensity of coughing
  • COUGH SUPPRESSANT: This 12-hour cough medicine contains dextromethorphan HBr for cough relief; it relieves the impulse to cough to help you get to sleep
  • COUGH EXPECTORANT: Contains guaifenesin to help loosen phlegm so you can cough up that bothersome mucus; makes coughs more productive
15

Amazon Basic Care Severe Daytime Cold & Flu, Maximum Strength Liquid Cold Medicine; Relieves Aches, Pain, Fever, Cough, Nasal Congestion, Sore Throat, Chest Congestion, 8 Fluid Ounces

Check On Amazon
Amazon Basic Care Severe Daytime Cold & Flu, Maximum Strength Liquid Cold Medicine; Relieves Aches, Pain, Fever, Cough, Nasal Congestion, Sore Throat, Chest Congestion, 8 Fluid Ounces

Features

  • EFFECTIVE: Each dose combines a pain reliever/fever reducer, cough suppressant, expectorant and nasal decongestant to soothe your severe daytime symptoms
  • MAXIMUM STRENGTH: Amazon Basic Care Severe Daytime Cold and Flu Relief provides maximum strength relief of headache, fever, sore throat, minor aches and pains, nasal and sinus congestion, sinus pressure, cough and chest congestion
  • NON-DROWSY DAYTIME RELIEF: This non-drowsy daytime medicine provides powerful relief of severe symptoms so you can take on the day; alcohol and antihistamine free
  • ACTIVE INGREDIENTS: Compare to the active ingredients in Vicks DayQuil Severe Cold and Flu: acetaminophen, dextromethorphan HBr, guaifenesin, and phenylephrine HCl
  • POWERFUL LIQUID: This liquid medicine in original flavor provides powerful, multi-symptom relief; for adults and children age 6 and over; gluten, alcohol and antihistamine free
16

Amazon Basic Care Children's Mucus Relief Multi-Symptom Cold, Mixed Berry Flavor; Cough Suppressant, Expectorant and Nasal Decongestant, 4 Fluid Ounces

Check On Amazon
Amazon Basic Care Children's Mucus Relief Multi-Symptom Cold, Mixed Berry Flavor; Cough Suppressant, Expectorant and Nasal Decongestant, 4 Fluid Ounces

Features

  • NASAL DECONGESTANT: Amazon Basic Care Children's Mucus Relief Multi-Symptom Cold relieves stuffy nose and nasal congestion
  • ACTIVE INGREDIENTS: Amazon Basic Care Children's Mucus Relief Multi-Symptom Cold contains dextromethorphan HBr (cough suppressant), guaifenesin (expectorant) and phenylephrine HCl (nasal decongestant) which compare to the active ingredients in Children's Mucinex Multi-Symptom Cold
  • EXPECTORANT: Provides mucus relief by helping to loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive
  • COUGH SUPPRESSANT: Amazon Basic Care Children's Mucus Relief Multi-Symptom Cold helps to control cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants
  • CHILDREN'S COLD AND MUCUS RELIEF: This cold medicine helps relieve stuffy nose, chest congestion, controls cough and breaks up mucus so your child can get to feeling better again. Contains a cough suppressant, expectorant and nasal decongestant
17

CONTAC Cold + Flu Max Strength Multi-Symptom Relief Daytime Caplets, 24 Count

Check On Amazon
CONTAC Cold + Flu Max Strength Multi-Symptom Relief Daytime Caplets, 24 Count

Features

  • NON-DROWSY: Contac Cold + Flu Day provides multi-symptom relief in a non-drowsy caplet.
  • 24 Caplets per box.
  • CONTAC COLD + FLU: Contains maximum strength active ingredients.
  • SYMPTOM RELIEF: Contac Cold + Flu Day caplets provide symptom relief for Nasal Congestion, Sinus Pressure, Sore Throat, Head & Minor Body Aches, and Fever.
  • MAX STRENGTH: Maximum Strength, Multi-Symptom Cold + Flu Relief
18

CONTAC Cold + Flu Max Strength Multi-Symptom Relief Daytime Caplets, 24 Count

Check On Amazon
CONTAC Cold + Flu Max Strength Multi-Symptom Relief Daytime Caplets, 24 Count

Features

  • NON-DROWSY: Contac Cold + Flu Day provides multi-symptom relief in a non-drowsy caplet.
  • 24 Caplets per box.
  • CONTAC COLD + FLU: Contains maximum strength active ingredients.
  • SYMPTOM RELIEF: Contac Cold + Flu Day caplets provide symptom relief for Nasal Congestion, Sinus Pressure, Sore Throat, Head & Minor Body Aches, and Fever.
  • MAX STRENGTH: Maximum Strength, Multi-Symptom Cold + Flu Relief
19

Alka-seltzer Plus Cold & Flu, Power Max Cold and Flu Medicine, Night, For Adults with Pain Reliever, Fever Reducer, Cough Suppresant, Nasal Decongestant, Antihistamine, 36 Count

Check On Amazon
Alka-seltzer Plus Cold & Flu, Power Max Cold and Flu Medicine, Night, For Adults with Pain Reliever, Fever Reducer, Cough Suppresant, Nasal Decongestant, Antihistamine, 36 Count

Features

  • Use as directed.
  • Day time multi-symptom relief of nasal congestion, cough, headache, body ache, sore throat, Sinus pressure and fever. Night time multi-symptom relief of runny nose, nasal congestion, cough, headache, body ache, sore throat and fever.
  • Maximum strength day time and night time relief from your worst cold & Flu symptoms
  • Fast relief so you can get back to your busy life
  • 25% smaller pill: Alka-Seltzer Plus Maximum Strength cold & Flu Powermax gels have a concentrated formula to provide powerful fast relief
20

ALKA-SELTZER PLUS Maximum Strength Cough, Mucus & Congestion Powermax Liquid Gels, 16 Count

Check On Amazon
ALKA-SELTZER PLUS Maximum Strength Cough, Mucus & Congestion Powermax Liquid Gels, 16 Count

Features

  • Each box containing 16 Liquid gels, 1 dose (2 Liquid gels)
  • Fast cold relief so you can get back to your busy life
  • Provides powerful maximum multi-symptom relief from nasal congestion, cough, headache, chest congestion, body ache, sore throat, Sinus pressure & Congestion and fever
  • Use as directed
  • 25% smaller than original liquid gel: Alka seltzer plus cold maximum strength cough, mucus & Congestion Powermax gels have a concentrated formula to provide powerful fast relief
21

Sambucol Cold & flu relief tablets, 60 Count

Check On Amazon
Sambucol Cold & flu relief tablets, 60 Count

Features

  • Sambucol Black Elderberry cold & Flu Relief provides fast, temporary, homeopathic Relief from cold & Flu symptoms like nasal and sinus congestion, runny nose, sore throat, coughing, sneezing, chills & Fever; take at the First Sign of cold and flu symptoms
  • Sambucol Black Elderberry cold & Flu Relief is suitable for vegetarians, Non drowsy, and non habit forming; it has no known drug interactions or side effects and provides temporary, quick relief from nasal & sinus congestion, coughing, chills, and fever
  • Recommended for the whole family, Sambucol Cold and flu relief can be used by ages 4+ & works best when taken at the First Sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief Tablets quickly dissolve in the mouth without water
  • Contains (1) box of (60) quick dissolve tablets of Sambucol Black Elderberry cold & Flu Relief
22

Alka-Seltzer Plus Maximum Strength Cough, Mucus & Congestion Powermax Liquid Gels, 24 Count

Check On Amazon
Alka-Seltzer Plus Maximum Strength Cough, Mucus & Congestion Powermax Liquid Gels, 24 Count

Features

  • Use as directed
  • Each box containing 24 Liquid gels, 1 dose (2 Liquid gels)
  • 25% smaller than original liquid gel: Alka seltzer plus cold maximum strength cough, mucus & Congestion Powermax gels have a concentrated formula to provide powerful fast relief
  • Provides powerful maximum multi-symptom relief from nasal congestion, cough, headache, chest congestion, body ache, sore throat, Sinus pressure & Congestion and fever
  • Fast cold relief so you can get back to your busy life
23

Infant and Baby Cold Medicine, Hyland's Naturals Baby Mucus + Cold Relief, Day & Night Value Pack, Decongestant and Cough Relief, 8 Fl Oz

Check On Amazon
Infant and Baby Cold Medicine, Hyland's Naturals Baby Mucus + Cold Relief, Day & Night Value Pack, Decongestant and Cough Relief, 8 Fl Oz

Features

  • 4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland's Baby Nighttime and Daytime Mucus + Cold Relief syrup.
  • NATURAL MEDICINE Naturally relieves congestion, runny nose, cough, irritability, fussiness and occasional sleeplessness.
  • SAFE AND GENTLE: Hyland's formulas are made with natural active ingredients and have no known drug interactions.
  • DAYTIME/NIGHTTIME RELIEF OF MUCUS & COLD: DAYTIME: Natural relief of colds, including accumulation of mucus in chest, throat and nose; cough with expectoration of thick, discolored mucus; runny nose, sneezing and nasal congestion, irritability, fussiness and occasional sleeplessness for babies 6 months and up.
  • KEEPING FAMILIES HEALTHY: Hyland’s Naturals is a leading consumer health brand with more than a century of history making high quality products to help people live healthier and happier lives.
24

PhysiciansCare Cold and Cough Congestion Medication, 50 Doses of Two Tablets, Non Drowsy

Check On Amazon
PhysiciansCare Cold and Cough Congestion Medication, 50 Doses of Two Tablets, Non Drowsy

Features

  • Temporary relief from cold, cough and flu symptoms.
  • 50 packets of 2 tablets come in a perforated dispenser box for easy access.
  • Non-drowsy formula.
  • Compare to the active ingredients in Tylenol Cold Head Congestion
25

Cough Suppressant and Expectorant,Mucinex DM Maximum Strength 12 HourTablets 42ct, 1200 mg Guaifenesin,Relieves Chest Congestion,Quiets Wet and Dry Cough,#1Doctor Recommended OTC expectorant

Check On Amazon
Cough Suppressant and Expectorant,Mucinex DM Maximum Strength 12 HourTablets 42ct, 1200 mg Guaifenesin,Relieves Chest Congestion,Quiets Wet and Dry Cough,#1Doctor Recommended OTC expectorant

Features

  • STOCK UP AND SAVE: Did you know, if you use Mucinex 12 Hour often you can and save when you buy higher count packs
  • ONE EASY PILL: A unique bi-layer tablet, one layer for immediate release, the other layer for extended release so the medicine starts to release right away and lasts for up to 12 hours
  • INGREDIENTS: Guaifenesin (1200 mg) is an expectorant that helps reduce chest congestion caused by colds, infections or irritants and Dextromethorphan HBr (60 mg) a cough suppressant that works by suppressing the cough center of the brain
  • Cold and Cough Brand Doctors Trust for Themselves and Their Families
  • MUCINEX DM MAXIMUM STRENGTH EXTENDED-RELEASE BI-LAYER TABLETS: Clinically proven to last up to 12 hours; it provides powerful relief for your toughest chest congestion
  • SYMPTOMS TREATED: Quiets wet and dry cough, relieves chest congestion caused by excess mucus by making your cough more productive
26

Kids Cold Medicine for Ages 2+, Hylands 4 Kids Cold 'n Cough, Day and Night Value Pack, Syrup Cough Medicine for Kids, Nasal Decongestant, Allergy Relief, 4 Fl Oz Each

Check On Amazon
Kids Cold Medicine for Ages 2+, Hylands 4 Kids Cold 'n Cough, Day and Night Value Pack, Syrup Cough Medicine for Kids, Nasal Decongestant, Allergy Relief, 4 Fl Oz Each

Features

  • 4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland's 4 Kids Cold 'n Cough Day & Night Value Pack
  • RELIEF OF COLD: Naturally relieves the symptoms of the common cold including cough, runny nose, sneezing, nasal and chest congestion and sore throat with accompanying sleeplessness. Safe for children ages 2-12
  • EASY TO TAKE: Natural syrup to ease nasal and chest congestion, sleeplessness, runny nose, sore throat, sneezing and cough
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
27

Coricidin Hbp, Decongestant-free Maximum Strength Cold & Flu Day+night Liquid Gels, 24 Count

Check On Amazon
Coricidin Hbp, Decongestant-free Maximum Strength Cold & Flu Day+night Liquid Gels, 24 Count

Features

  • The doctor recommended brand that gives fast powerful cold symptom relief without raising your blood pressure.
  • Powerful cold brand with maximum strength formula for people with high blood pressure
  • Provides daytime relief of sore throat, cough, chest congestion, fever, body aches & pains, and headache.
  • Comes in a concentrated liquid gel form
  • Provides nighttime relief of sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache
28

Mucinex Fast-Max DM, Max Strength Chest Congestion Relief with Guaifenesin, Adult Cough Suppressant Liquid, 6 oz

Check On Amazon
Mucinex Fast-Max DM, Max Strength Chest Congestion Relief with Guaifenesin, Adult Cough Suppressant Liquid, 6 oz

Features

  • Controls Cough
  • Relieves Chest Congestion
  • Thins and loosens mucus
  • Fast Acting, Max Strength, Multi-symptom Relief
  • 4 hour dosing, Try Mucinex DM Caplet for 12 hour Relief
29

Coricidin HBP Decongestant-Free Cough and Cold Medicine for Hypertensives, Cold Symptom Relief for People with High Blood Pressure, 325 mg Acetaminophen Tablets (16 Count)

Check On Amazon
Coricidin HBP Decongestant-Free Cough and Cold Medicine for Hypertensives, Cold Symptom Relief for People with High Blood Pressure, 325 mg Acetaminophen Tablets (16 Count)

Features

  • 16 tablets
  • Comes in Tablet form
  • Decongestant free
  • Bayer consumer care
  • Relieves cough, runny nose, and sneezing
  • Provides fast, powerful cold relief for people with high blood pressure
  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • Decongestant-Free cold relief for people with high blood pressure
30

Boiron Chestal Honey Adult Cold and Cough Syrup for Nasal and Chest Congestion, Runny Nose, and Sore Throat Relief - 6.7 Fl oz

Check On Amazon
Boiron Chestal Honey Adult Cold and Cough Syrup for Nasal and Chest Congestion, Runny Nose, and Sore Throat Relief - 6.7 Fl oz

Features

  • FOR THE WHOLE FAMILY: Recommended for everyone ages 2 and up, Chestal Honey is available for both adults and children in 6.7 fl oz bottles.
  • A BETTER WAY: At Boiron, we believe there's a better way to feel better. Since 1932, the Boiron family has been dedicated to providing the purest medicines using sustainable practices. As world leader in homeopathic medicines, quality has always been our passion and you well-being is our goal.
  • RELIEF FOR COUGH & CHEST CONGESTION: Chestal Honey is made with a blend of homeopathic active ingredients and 100% premium Acacia honey to that work to relieve all types of common coughs and loosen chest congestion.*
  • DAY & NIGHT RELIEF: Chestal Honey is your day and night solution, calming those dry, fitful coughs at bedtime, so they don't prevent sleep, but without drowsy side effects for the day.
  • HELP YOUR BODY THE NATURAL WAY: Homeopathic medicine uses highly diluted biological, botanical, or mineral substances to relieve symptoms. Our cough syrups work with your body without the risk of contraindications, or known drug interactions.
31

Robitussin Long-Acting CoughGels, Cough Medicine for Adults and Children 12 Years and Older - 20 Liqui-Gels

Check On Amazon
Robitussin Long-Acting CoughGels, Cough Medicine for Adults and Children 12 Years and Older - 20 Liqui-Gels

Features

  • Take two capsules every six to eight hours as needed
  • Robitussin liquid-filled capsules provide up to eight hours of relief
  • Formulated for adults and children 12 years and older
  • Liquid filled dextromethorphan capsules are portable and easy to take
  • One bottle of 20 liqui-gels of Robitussin Long-Acting CoughGels, Cough Medicine for Adults
  • Non drowsy cold medicine helps reduce the urge to cough
32

Zicam Cold Remedy Zinc Medicated Fruit Drops, Assorted, 25 Count (Pack of 1)

Check On Amazon
Zicam Cold Remedy Zinc Medicated Fruit Drops, Assorted, 25 Count (Pack of 1)

Features

  • Zicam Cold Remedy Fruit Drops: These tasty, homeopathic gummy-like fruit drops contain zinc, and help shorten the length of colds when taken at the first sign; Getting better tastes better with Zicam Cold Remedy
  • Zicam Homeopathic Remedies: Known for Zicam Cold Remedy products, we also offer products for homeopathic allergy relief and nasal congestion and sinus relief
  • Zicam for Shorter Colds: Zicam homeopathic cold remedy is meant to be used in the beginning of a cold; Try Zicam the next time you feel the first sniffle, sneeze or cough of an oncoming cold; Satisfaction guaranteed
  • From Cold to No Cold Faster: Zicam Cold Remedy products are clinically proven to shorten colds when taken at the first sign, so you feel better, faster; Help calm your cold with Zicam Cold Remedy products like our nasal spray, swabs and RapidMelt tablets
  • Cold Remedy Fruit Drops: Our chewy fruit drops are different from most other cold medicine that just treats symptoms; They're clinically proven to shorten colds when taken at the first sniffle, sneeze, or cough; Help ease your cold symptoms with Zicam
33

ALKA-SELTZER PLUS Severe Non-Drowsy Cold & Cough PowerFast Fizz Effervescent Tablets, Citrus, 20 Count (Pack of 1)

Check On Amazon
ALKA-SELTZER PLUS Severe Non-Drowsy Cold & Cough PowerFast Fizz Effervescent Tablets, Citrus, 20 Count (Pack of 1)

Features

  • Comes in Effervescent form, with a refreshing citrus flavor. Use as directed.
  • Quickly dissolves in water and instantly ready to start working so you can get back to your busy life.
  • Our fantastic formula made even better: improved flavor, less sodium, & aspartame free
  • Each box containing 10 Sachets each containing 1 individually wrapped dose (2 effervescent tablets), which makes it easy to take with you on the go
  • Our severe Cold & Cough formula provides unbeatably liquid fast relief of headache, sore throat, cough, nasal & sinus congestion, runny nose, sneezing, Aches & pains and fever.
34

Sambucol Black Elderberry Cold & Flu Relief Tablets 30 ct

Check On Amazon
Sambucol Black Elderberry Cold & Flu Relief Tablets 30 ct

Features

  • Sambucol Black Elderberry Cold & Flu Relief is suitable for vegetarians, non drowsy, and non habit forming; It has no known drug interactions or side effects and provides temporary, quick relief from nasal & sinus congestion, coughing, chills, and fever
  • Sambucol Black Elderberry Cold & Flu Relief provides fast, temporary, homeopathic relief from cold & flu symptoms like nasal and sinus congestion, runny nose, sore throat, coughing, sneezing, chills & fever; Take at the first sign of cold and flu symptoms
  • Recommended for the whole family, Sambucol Cold and Flu Relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water
  • Contains (1) box of (30) quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief
35

Mucinex DM 12 hour Cough and Chest Congestion Medicine -Expectorant and Cough Suppressant tablets(Lasts 12 hours/Powerful Symptom Relief/Extended-Release Bi-layer), White, 68 Count (Pack of 1)

Check On Amazon
Mucinex DM 12 hour Cough and Chest Congestion Medicine -Expectorant and Cough Suppressant tablets(Lasts 12 hours/Powerful Symptom Relief/Extended-Release Bi-layer), White, 68 Count (Pack of 1)

Features

  • Mucinex is the no.1 doctor recommended OTC expectorant among Internists, General Practitioners and Family Practitioners
  • Active Ingredients: Guaifenesin 600 mg (expectorant) & Dextromethorphan HBr 30 mg (cough suppressant) (In each extended-release bi-layer tablet)
  • Immediate and Extended Relief that lasts up to 12 hours. Mucinex pantented bi-layer tablet contains an immediate-release layer on one side and extended-release layer on the other side which allows extended relief for up to 12 hours
  • Controls cough and thins and loosens mucus to make coughs more productive and help relieve chest congestion.
  • Dosage: Adults and children 12 years of age and over: 1 or 2 tablets every 12 hours. Do not exceed 4 tablets in 24 hours. Children under 12 years of age: Do not use.
36

Alka-seltzer Plus Cold & Flu, Power Max Cold and Flu Medicine, Day +Night, For Adults with Pain Reliever, Fever Reducer, Cough Suppresant, Nasal Decongestant, Antihistamine, 24 Count

Check On Amazon
Alka-seltzer Plus Cold & Flu, Power Max Cold and Flu Medicine, Day +Night, For Adults with Pain Reliever, Fever Reducer, Cough Suppresant, Nasal Decongestant, Antihistamine, 24 Count

Features

  • Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains, cough, headache, sore throat, nasal and sinus congestion, runny nose, & sneezing. Temporarily reduces fever.
  • Alka-Seltzer Plus Maximum Strength Cold & Flu PowerMax Gels Day & Night contain a pain reliever, fever reducer, cough suppressant, antihistamine, and nasal decongestant
  • PowerMax Gels do not have to be taken with meals.
  • NEW 25% smaller pill: Alka-Seltzer Plus Maximum Strength Cold & Flu PowerMax Gels have a concentrated formula in a smaller liquid gel so it's easier to swallow Than Alka-Seltzer Plus Cold & Flu Liquid Gels
  • One dose provides 4 hour day time or night time relief of cough, nasal congestion, headache & body ache, sore throat, sinus pressure, and runny nose.
37

Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 Count

Check On Amazon
Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 Count

Features

  • Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant
  • The Daytime relief caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion
  • The Nighttime relief caplets help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion and pressure
  • 24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for multi-symptom cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day
  • The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive. The Nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
38

Nature's Way Umcka® ColdCare Kids Chewable (Cherry)

Check On Amazon
Nature's Way Umcka® ColdCare Kids Chewable (Cherry)

Features

  • TRADITIONAL WISDOM: We work with growers who have tended this land for generations and know firsthand the benefits of their natural environment. Because with Nature’s Way, you can always trust that you’re getting the best herbs the earth has to offer.
  • SHORTENS DURATION: Umcka (Pelargonium sidoides 1X) does more than just relieve common cold symptoms – it actually speeds your recovery, which means you can get back to life faster.
  • REDUCES SEVERITY Pelargonium sidoides 1X helps reduce the severity of your cold by relieving the symptoms associated with the common cold including congestion, cough, sore throat and hoarseness, plus nasal, throat and bronchial irritations.
  • ROOTED IN HISTORY A member of the geranium family, the Umcka (Pelargonium sidoides 1X) roots have long been used to relieve respiratory ailments. We go directly to the source, like the grasslands of Southern Africa where Pelargonium sidoides 1X roots flourish.
  • CLINICALLY PROVEN: You can feel confident knowing that Umcka (Pelargonium sidoides 1X) is proven effective in clinical studies for alleviating common cold symptoms, plus nasal, throat and bronchial irritations.
39

Theraflu Multi-Symptom Severe Cold Medicine, Cold and Cough Medicine Powder Packets, Green Tea and Honey Lemon Flavors - 6 Packets

Check On Amazon
Theraflu Multi-Symptom Severe Cold Medicine, Cold and Cough Medicine Powder Packets, Green Tea and Honey Lemon Flavors - 6 Packets

Features

  • Theraflu powder dissolves quickly in hot water for cold, cough and sore throat relief that is as easy as making a cup of tea
  • HSA and FSA eligible product
  • Powerful relief from cold symptoms such as sore throat pain, headache, minor body aches and pains, nasal and sinus congestion, cough and fever
  • Package contains 6 powder packets of Theraflu Multi-Symptom Severe Cold Medicine, Cold and Cough Medicine Powder Packets, Green Tea and Honey Lemon Flavors
  • Dissolve one Theraflu powder packet in 8 ounces of hot water for multi-symptom relief
  • Cough and cold medicine with delicious green tea infusions and honey lemon flavors
  • Each packet contains dextromethorphan HBr 20 mg, acetaminophen 500 mg and phenylephrine HCl 10 mg
  • Adults and children ages 12 and older take every four hours as needed for symptom relief
40

Robitussin Maximum Strength Honey Cough + Chest Congestion DM and Robitussin Maximum Strength Honey Nighttime Cough DM, Value Pack of Cough Medicine for Adults and Children 12+, Honey Flavored

Check On Amazon
Robitussin Maximum Strength Honey Cough + Chest Congestion DM and Robitussin Maximum Strength Honey Nighttime Cough DM, Value Pack of Cough Medicine for Adults and Children 12+, Honey Flavored

Features

  • Gluten free medication that's free of artificial colors and contains 19.2% real grade A True Source Certified Honey in each dose
  • Daytime formula helps thin and loosen mucus, relieve chest congestion and control the urge to cough
  • Non-drowsy daytime formula delivers powerful symptom relief without slowing you down, while nighttime formula may cause drowsiness
  • Value pack of two 4 fluid ounce bottles of Robitussin Maximum Strength Honey Cough + Chest Congestion DM and Robitussin Maximum Strength Honey Nighttime Cough DM, Cough Medicine for Adults and Children 12+, Honey Flavored
  • HSA and FSA eligible product
  • Nighttime formula controls cough and relieves runny nose and sneezing
  • Cough medicine for adults and children 12 years and older that also provides cold relief and chest congestion relief
  • Cough relief medicine that's easy to measure and administer
41

Alka-Seltzer Plus Severe Night Cold PowerFast Fizz Effervescent Tablets 20ct

Check On Amazon
Alka-Seltzer Plus Severe Night Cold PowerFast Fizz Effervescent Tablets 20ct

Features

  • Our severe Cold Night formula provides fizzy fast nighttime relief of: nasal congestion, sinus pressure & congestion, sneezing, runny nose, cough, headache, fever, sore throat and body aches & pains.
  • Quickly dissolves in water and instantly ready to start working so you can get back to your busy life.
  • Comes in Effervescent form, with a refreshing Lemon flavor. Use as directed.
  • Unbeatably Fast* Cold Relief . Among oral products. Use as directed
  • Each box containing 10 Sachets each containing 1 individually wrapped dose (2 effervescent tablets), which makes it easy to take with you on the go
42

Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets, 16 Tablets (Pack of 5)

Check On Amazon
Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets, 16 Tablets (Pack of 5)

Features

  • The #1 brand that gives powerful cold symptom relief without raising your blood pressure
  • Relieves cough, runny nose, and sneezing
  • Decongestant free
  • Provides fast, powerful cold relief for people with high blood pressure
  • Comes in Tablet form
43

Children's Cough Syrup All-in-One Daytime 4oz

Check On Amazon
Children's Cough Syrup All-in-One Daytime 4oz

Features

  • Soothe Coughs*: This cough syrup is made with our proprietary Dark Honey blend, plus English Ivy Leaf extract and Marshmallow Root extract to help your child clear mucus when coughing*
  • From vitamins that help support immune systems to cough syrups that soothe, powerful ingredients like dark honey, elderberry, and agave form the backbone of our products
  • We'll Be There: Keep the whole hive healthy year round* with products based on handpicked ingredients; Try our multi vitamins, immune support, cough and throat support supplements and more
  • Throat Relief: Made with ingredients like honey and agave syrup, we’ll be there with simple, safe, and effective syrups, soothers, drink mixes, and chest rubs for the whole hive
  • Extra Immune Support: This formula features Vitamin C and zinc for immune support and turmeric root for nasal support; It's free of drugs, dyes, gluten and artificial flavors
44

Chest Congestion, Mucinex 12 Hour Extended Release Tablets, 500 count bottle, 600 mg Guaifenesin Relieves Chest Congestion Caused by Excess Mucus, #1 Doctor Recommended OTC expectorant

Check On Amazon
Chest Congestion, Mucinex 12 Hour Extended Release Tablets, 500 count bottle, 600 mg Guaifenesin Relieves Chest Congestion Caused by Excess Mucus, #1 Doctor Recommended OTC expectorant

Features

  • MUCINEX CHEST CONGESTION MEDICINE: Clinically proven to last up to 12 hours and provide relief for your chest congestion and make cough more productive
  • CONTINUOUS RELIEF: Mucinex lasts up to 12 hours so you can say goodbye to retaking medicine every 4 hours
  • USAGE: Use as directed; Adults and Children 12 years of age and over
  • POWERFUL SYMPTOM RELIEF: Mucinex 12 hour relieves chest congestion and thins and loosens mucus
  • FSA & HSA ELIGIBLE: Save up to 30%. Cover your out-of-pocket expenses with pre-tax dollars.
  • ACTIVE INGREDIENT: Contains Guaifenesin which is an expectorant that relieves chest congestion and thins & loosens mucus making cough more productive
  • BI-LAYER TABLET: A unique bi-layer tablet, one layer for immediate release and one layer for extended release so the medicine starts to release right away and last for up to 12 hours
  • #1 TRUSTED COLD & COUGH BRAND: #1 Cold and Cough brand doctors trust for themselves and their families* and #1 Pharmacist Recommended Brand
45

Cough Syrup for Kids Ages 2+ 100% Honey for Kids by Hyland's, Decongestant, Natural Relief of Cough and Chest Congestion, 4 Fl Oz

Check On Amazon
Cough Syrup for Kids Ages 2+ 100% Honey for Kids by Hyland's, Decongestant, Natural Relief of Cough and Chest Congestion, 4 Fl Oz

Features

  • 4 OUNCES= UP TO 23 DOSES of Hyland's 4 Kids Cough Syrup with 100% Natural Honey
  • HIGHEST STANDARD OF QUALITY: All of Hyland's products follow the manufacturing and quality practices outlined in the Homeopathic Pharmacopoeia of the United States and are regulated by the Food and Drug Administration
  • EASY TO TAKE: Natural syrup to ease chest congestion and cough
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • RELIEF OF COUGH: Naturally relieves cold symptoms including coughs and congestion in children ages 2 -12

16 Best Brands in 2022: Loved by Redditors

Below is the the brands based on their popularity among known redditors and mentions of the products on different subreddit threads:

  • Amazon Basic Care
  • Vicks
  • Mucinex
  • Theraflu
  • Robitussin
  • Hyland's
  • Contac
  • ALKA-SELTZER PLUS
  • Sambucol
  • First Aid Only
  • Coricidin HBP
  • Boiron
  • Zicam
  • Tylenol
  • Nature's Way
  • Zarbee's Naturals

Buying Guide

Choosing the right cough cold medicine can be difficult and requires research. I’ve created this buyer’s guide after analyzing multiple subreddits and interviewing redditors who shop a lot to help you figure out the important things to consider when buying a cough cold medicine.

1. Trust Redditors But Know Your Requirements.

Even though I've listed the best-rated cough cold medicine according to redditors, there are chances that even the best option might not have all the features you need. That’s why make sure that the option you’ve picked has everything you need.

2. Choose the right brand for your needs.

I’ve listed out the best brands according to the Redditors above, but that doesn’t mean you can randomly pick any cough cold medicine from a brand and buy it. You need to make sure that the brand offers proper service and has customer support in or near your location. What’s the point in buying a product that doesn’t have a service center around your area and having to go through the hassle of traveling far away to get it repaired.

3. Compare Historical Prices & Current Prices.

Redditors believe in “value for money” and that’s why there’s a chance that their recommendation would be based on the price of the cough cold medicine that day.

For instance, Amazon Basic Care Daytime Severe and Nighttime Severe Cold and Flu Relief Combo Pack; Max Strength Cold and Flu Medicine For Aches, Sore Throat, Fever and Cough, 24 Fluid Ounces might have been cheaper when the Redditor suggested it. However, if its price has increased then, you shall consider getting another recommendation that offers the same features but is more value for money.

4. Don’t buy it if you don’t need it.

Online shopping has made purchasing a cough cold medicine very easy, you just click the buy button and the item gets delivered at your doorstep. However, that’s what makes you vulnerable to buying things that you don’t need. So make sure that you’re only purchasing this if you actually need it or would use it.

5. Check other best-sellers lists.

While redditors are known for their value for money approach, brands have gotten smarter. For instance, these days brands themselves create reddit accounts with “high karma” and promote their products. So make sure to check best-seller lists on other websites too.

6. Watch Reviews on YouTube.

Although, sites like Amazon display everything about the product in detail and I’ve shared the important details above. There are times when you’d like to see it in action, that’s where watching a cough cold medicine review on YouTube would help. You’ll also get to know more about the product and real-life use cases.

Verdict

The article tries to answer all your questions both in terms of listing and top brands. But if you’re confused, below are my quick recommendations. You can choose based on your requirement:

  • If you want nothing but the best, go or Amazon Basic Care Daytime Severe and Nighttime Severe Cold and Flu Relief Combo Pack; Max Strength Cold and Flu Medicine For Aches, Sore Throat, Fever and Cough, 24 Fluid Ounces.
  • Like redditors, if you want more of a value for money option - consider Cold & Cough, Mucinex Children's Multi-Symptom Day/Night Liquid, Very Berry, 8oz (2x4oz) Relieves Nasal & Chest Congestion, Thins & Loosens Mucus, Controls Cough, Reduces Fever, Soothes Sore Throat.
  • If you’re looking for a cheap cough cold medicine, look into Boiron Chestal Honey Adult Cold and Cough Syrup for Nasal and Chest Congestion, Runny Nose, and Sore Throat Relief - 6.7 Fl oz.

I’ve tried my best to list out the best cough cold medicine based on both my manual research and AI bots. But if you still aren’t sure which product to bet on, comment below your doubts and I’ll be happy to clarify.

Related Articles
Emma Green

Emma Green was the first person to join the team and believe in the potential that the platform had. She has never looked back since then and only worked towards the growth of the content on this platform.

Comments
There are no comments yet.
Got any query? or Comment?

Please put your query or comment in the below box. You email address will not be published. Required fields are marked *

Your message is required.